Hi We are married for 5 years and facing the infertility problem. We have met doctor and doctor suggested my wife with Reprogon 150 IU injection in three intervals. Do you think any side effects would cause with this medicine? Please help me in understanding this. Thanks!
Using Reprogon 150 IU Injection may show these side effects: - headaches - weakness - weight gain - swelling in the area where the injection has been given - enlargement of the breasts and also breast tenderness.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]